Citations of

William Y.C. Chen and J.D. Louck, The combinatorial power of the companion matrix, Linear Algebra and Its Applications, 232 (1996) 261–278.

  1. B. Bernoussi, M. Rachidi and O. Saeki, Extending the Bernoulli-Euler method for finding zeros of holomorphic functions, Fibonacci Quarterly, 42(2004) 55-65.

  2. G. Cerda-Morales, Identities for Third Order Jacobsthal Quaternions, Advances in Applied Clifford Algebras: 1-11.

  3. S.E. Cheng, Generating function proofs of identities and congruences, Michigan State Univ., Michigan, 2003.

  4. G.S. Cheon and H. Kim, A new aspect of Hankel matrices via Krylov matrix, Linear Algebra Appl. 438(2013) 361-373.

  5. W.S. Chou, L.C. Hsu and P.J.S. Shiue, Application of Faà di Bruno's formula in characterization of inverse relations, J. Comput. Appl. Math. 190(2006) 151-169.

  6. Z. Cinkir, A fast elementary algorithm for computing the determinant of Toeplitz matrices, J. Comput. Appl. Math. 255(2014) 353-361.

  7. B.S. Du, S.S. Huang and M.C. Li, Generalized Fermat, double Fermat and Newton sequences, J. Number Theory 98(2003) 172-183.

  8. T. Grubman, Y.A. Şekercioğlu and D.R. Wood, Partitioning de Bruijn Graphs into Fixed-Length Cycles for Robot Identification and Tracking, arXiv:1502.02199.

  9. T.X He and P.J.S. Shiue, On Sequences of Numbers and Polynomials Defined by Linear Recurrence Relations of Order 2, Int. J. Math. Math. Sci. 2009 (2009), Article ID 709386.

  10. T.X. He and P.J.S. Shiue and T.W. Weng, Sequences of numbers meet the generalized Gegenbauer-Humbert polynomials, ISRN Discrete Math. 2011(2011), Article ID 674167.

  11. Q.H. Hou and Y.P. Mu, Recurrent sequences and Schur functions, Adv. in Appl. Math. 31(2003) 150-162.

  12. N. Irmak and M. Alp, Tribonacci numbers with indices in arithmetic progression and their sums, Miskolc Math. Notes 14(2013) 125-133.

  13. E. Kilic, Tribonacci sequences with certain indices and their sums, Ars Combin. 86 (2008) 13-22.

  14. E. Kilic, Sums of the squares of terms of sequence {u_n}, Proc. Math. Sci. 118(2008) 27-41.

  15. E. Kilic, The generalized order-k Fibonacci–Pell sequence by matrix methods, J. Comput. Appl. Math. 209(2007) 133-145.

  16. E. Kilic, The Binet formula, sums and representations of generalized Fibonacci p-numbers, European J. Combin. 29(2008) 701-711.

  17. E. Kilic, The generalized Fibonomial matrix, European J. Combin. 31(2010) 193-209.

  18. E. Kilic, N. Omur and Y. Ulutas, Matrix representations for the second order recurrence , Ars Combin. (2009).

  19. E. Kilic and P. Stanica, Generating matrices for weighted sums of second order linear recurrences, J. Integer Seq. 12(2009) ,#P3.

  20. E. Kilic and D. Tas, The generalized Binet formula, representation and sums of the generalized order-k Pell numbers, Taiwanese J. Math. 10(2006) pp-1661.

  21. T. MacHenry and K. Wong, A Representation of Multiplicative Arithmetic Functions by Symmetric Polynomials, arXiv:0711.3620.

  22. T. MacHenry and K. Wong, Degree k Linear Recursions Mod (p), arXiv:0712.2403.

  23. T. Machenry and K. Wong, A correspondence between isobaric rings and multiplicative arithmetic functions, Rocky Mountain J. Math 42(2012).

  24. R.K. Mallik, Solutions of linear difference equations with variable coefficients, J. Math. Anal. Appl. 22(1998) 79-91.

  25. R.K. Mallik, On the solution of a third order linear homogeneous difference equation with variable coefficents, J. Difference Equ. Appl. 4(1998) 501-521.

  26. R.K. Mallik, On the solution of a linear homogeneous difference equation with variable coefficients, SIAM J. Math. Anal. 31(2000) 375-385.

  27. J.A. Marrero and M. Rachidi, Application of the companion factorization to linear non-autonomous area-preserving maps, Linear Multilinear Algebra, 60(2012) 201-217.

  28. G.Y. Lee, S.G. Lee, J.S. Kim and H.K. Shin, The Binet formula and representations of k-generalized Fibonacci numbers, Fibonacci Quarterly 39(2001) 158-164.

  29. A. Lim and J. Dai, On product of companion matrices, Linear Algebra Appl. 435(2011) 2921-2935.

  30. Y. Liu and Q. Zhang, Dynamic mode decomposition of separated flow over a finite blunt plate: time-resolved particle image velocimetry measurements, Experiments in Fluids, 56 (2015) 1-17.

  31. E. Özkan, Truncated Lucas sequence and its period, Appl. Math. Comput. 232(2014) 285-291.

  32. V. Rovenski and P. Walczak, Topics in extrinsic geometry of codimension-one foliations, Springer, 2011.

  33. V. Rovenski and P. Walczak, Extrinsic geometric flows on foliated manifolds, I, arXiv:1003.1607.

  34. R.B. Taher and M. Rachidi, On the matrix powers and exponential by the r-generalized Fibonacci sequences methods: the companion matrix case, Linear Algebra Appl. 370(2003) 341-353.

  35. L. Verde-Star, Functions of matrices, Linear Algebra Appl. 406(2005) 285-300.

  36. A. Yalciner, On generalizations of two curious divisibility properties, Miskolc Math. Notes 14(2013).

  37. S. Yang, On the k-generalized Fibonacci numbers and high-order linear recurrence relations, Appl. Math. Comput. 196(2008) 850-857.

  38. S.L. Yang, On the k-generalized Lucas numbers, International Journal of Pure and Applied Mathematics, 21(2005), NO.3, 293-297.

  39. E.Kılıç, The generalized Pell (p, i)-numbers and their Binet formulas, combinatorial representations, sums, Chaos Solitons Fractals, 40(2009) 2047-2063.

  40. Z. Z. Zhang and T. M. Wang, Generalized Pascal matrix and recurrence sequences, Linear Algebra Appl. 283(1998) 289-299.

back to homepage